# SDR FDEA202201271400

- Difficulty date: January 27, 2022
- Submitted: July 10, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Doubler
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CABIN AREA: ADDITIONAL OPENING IS REQUIRED TO FACILIATE STRUCTURAL SAMPLING   INSPECTION FROM STA. 394-555 LONGERONS 27L-27R, AS PER WC 53S1808 SEQ. 896 STEPS 3A.   (1),(3),(5),(7). REMOVED EXISTING DOUBLER AND INSTALLED NEW REPAIR DOUBLER REF. MD-11 SRM 57-40-02-  2R FIG. 203 REPAIR 15.
